Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Completed HCG test, took oral Blue Line vibrational drops, PSA elevated. Why did this happen?

User rating for this question
Very Good
Answered by
Practicing since : 1995
Answered : 41 Questions
Question
I just completed the hcg diet and took the oral Blue Line vibrational drops made by blue line. I had a blood test performed a little over a week after I stopped taking the drops which was 27 days. My PSA levels came back slightly elevated at 3.5 which I know is on the higher normal side for a 54 year old male. My doctor said this morning that knowing I was taking these drops (which is not the actual hormone) can elevate the PSA levels and he wants to retest me in 6 months. He said this will provide ample time to get the drops totally out of my system. My PSA levels were lower the last time I had the test which was around 1.5 years ago. Note that I will not be going on the diet again knowing the potential risks now. Do you concur with the aforementioned information?

Back a 1.5 years ago my PSA was 1.4. My doctor reiterated that the HCG diet can increase your PSA level. Please advise.
Posted Tue, 22 May 2012 in Men's Health
 
 
Answered by Dr. Vineet Malhotra 11 hours later
Hello,
Thanks for your query

The HCG diet(human chorionic gonadotropin) diet is known to affect various hormonal functions in the body including interfering with the PSA levels.
Since your PSA levels were in the normal range before initiation of therapy, your doctor has correctly suggested you to repeat the test after 6 months.
I agree with your doctor and expect the levels to be in the normal range by then.

I hope i have answered your query
I will be happy to answer any follow-up questions that you may have

Thanks
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Follow-up: Completed HCG test, took oral Blue Line vibrational drops, PSA elevated. Why did this happen? 7 hours later
Thank you very much for your reply. Just want to clarify that I was taking a homeopathic form of the drops. When reviewing the ingredients last night, it did not list
(human chorionic gonadotropin) as one of the ingredients. It listed a number of natural herbs which appear to be more of an appetite suppressant.

Just want to make that we are still on the same page since it appears I was not taking the hormone directly. Does this still affect various normal hormonal functions in the body? Just want to make sure you knew I was not taking the hormone directly.

Please let me know. It just seems that 6 months is a long time to wait for another test.

Appreciate it.
 
 
Answered by Dr. Vineet Malhotra 1 hour later
Hello,
Thanks again

Inspite of using relatively safe drops, your PSA levels may have been affected by them.
I agree with your doctor to repeat a test at a later date.
You may consider a test at 3 months to see the trend of PSA( Decreasing).

I hope i have answered your query
Wishing you good health.

Thanks
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Follow-up: Completed HCG test, took oral Blue Line vibrational drops, PSA elevated. Why did this happen? 4 hours later
This has been great! Have a nice day!
 
 
Answered by Dr. Vineet Malhotra 25 hours later
Hello,
Thank you and a great day to you too.

Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor